Translator Disclaimer
2011 Periodic flats in $\mathrm{CAT}(0)$ cube complexes
Michah Sageev, Daniel T Wise
Algebr. Geom. Topol. 11(3): 1793-1820 (2011). DOI: 10.2140/agt.2011.11.1793

Abstract

We show that the flat closing conjecture is true for groups acting properly and cocompactly on a CAT(0) cube complex when the action satisfies the cyclic facing triple property. For instance, this property holds for fundamental groups of 3–manifolds that act freely on CAT(0) cube complexes.

Citation

Download Citation

Michah Sageev. Daniel T Wise. "Periodic flats in $\mathrm{CAT}(0)$ cube complexes." Algebr. Geom. Topol. 11 (3) 1793 - 1820, 2011. https://doi.org/10.2140/agt.2011.11.1793

Information

Received: 24 January 2010; Accepted: 28 January 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1272.20048
MathSciNet: MR2821442
Digital Object Identifier: 10.2140/agt.2011.11.1793

Subjects:
Primary: 20E99, 20F65, 20F67

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.11 • No. 3 • 2011
MSP
Back to Top